# SDR AALA991669

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL- CRACK STA 580, STR 27L, FUSELAGE SKIN.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-30-3 PAGE 11.  TST:  72,099.47 HOURS.  CYCLES:  46,542.  (X)
